MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305758
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd eclipse¿ needles safety mechanism detached during use.The following information was provided by the initial reporter: "pharmacy calling in regards to patients mom reporting equipment failure on 27g needle safety device has been snapping off.".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown.(b)(6) has been used as a placeholder based on the reported phone area code.Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12972026
Report Number8041187-2021-01037
Device Sequence Number4573013
Product Code FMI
UDI-Device Identifier30382903057581
UDI-Public30382903057581
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Model Number305758
Device Catalogue Number305758
Device Lot Number0300472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Initial Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown